# SDR UPS97822804

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FRAME TO LONGERON GUSSET FS 1240 LONG 35R CORRODED.  REMOVED, FABRICATED AND INSTALLED REPAIR GUSSET IAW SRM 51-1-20, 51- 1-8, AND 51-1-20D.
